# SDR DLM88080693

- Difficulty date: May 9, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 48,379 hours, 36,978 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LT WING LEADING EDGE RIB AT STA XRS=289.  REPAIRED PER SRM 57-06BD.
